# SDR 2017FA0000332

- Difficulty date: April 20, 2017
- Submitted: August 3, 2017
- Operation: General aviation
- Aircraft: N307FM
- Make and model: Cessna 421C
- Aircraft serial: 421C0323
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: ALV9610
- Part serial: HN0051196
- Condition: Failed
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW ALTERNATOR BEARINGS SEIZED AND SHEARED SHAFT.  THIS IS ONE OF THREE WITH UNDER 300 HOURS SINCE NEW.
